advertisement
Question
Posted by: SUE | 2009-07-23

COULD I BE PREGNANT?

Hi, I stopped taking the pill 9 months ago. My period went away for 3 months after which it was normal for two months.

I decided to go back onto contraceptive and is currently on Minerva. My period didn' t show so I started in the silver section. I' ve been taking it for 2 weeks now and my period started today. I' m only supposed to start in 10 days when I' m in the silver section. Is this due to my hormones, from being off the pill for so long?

I did a home pregnancy test, 3 weeks before I took my first pill, but it is possible that I could have fallen pregnant after that.

Should I be worried? Can I be pregnant or is it just my hormones? Should I stay on the pill or leave it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is likely to be hormonal. Persist with the Pill. It should regulate.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement